# SDR FDEA201110274668

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 25,392 hours, 13,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE DEPLOYED ON RT DOOR.   R & R R1 DUAL ESCAPE SLIDE IAW AMM 25-61-21-04. REPLACED DIAPHRAM IN EMERGENCY OPERATING CYLINDER AND RECHARGED CYLINDER IAW AMM 52-10-14-03-02.  OPS CKS AND LEAK CKS GOOD.  ACFT OK FOR SERVICE.  FINAL CLOSED.
